Acute Acneiform Eruption Related to Cetuximab Treated Successfully with Oral Tetracycline
Keywords:Acneiform eruption, cetuximab, tetracycline
AbstractThe most common known causes of acneiform lesions secondary to chemotherapy are epidermal growth factor receptor (EGFR) inhibitors. Cetuximab and panitumumab which are monoclonal antibodies and gefitinib and erlotinib which are tyrosine kinase inhibitors are the major drugs in this group. An acneiform lesion is the most common and the earliest reaction among the dermatological side effects related to EGFR inhibitors. Acneiform eruption, asthenia, stomach ache and nausea-vomiting are side effects related to cetuximab. We reported a 59-year-old man who presented with sudden acneiform lesions on his face, neck and chest at the 8th day of cetuximab treatment which was used for metastatic colon cancer. We reported this case to share that it is possible to treat acneiform eruption related to cetuximab with oral tetracycline, topical ketoconazole, local clindamycin phosphate and benzoyl peroxide.
Download data is not yet available.
How to Cite
Metin MS, Kızılyel O, Elmas Ömer F, Özdemir Şevki, Bilen H. Acute Acneiform Eruption Related to Cetuximab Treated Successfully with Oral Tetracycline. AAI [Internet]. 2018 Jan. 3 [cited 2022 Jan. 24];15(3):158-61. Available from: https://aai.org.tr/index.php/aai/article/view/23
Copyright (c) 2017 Asthma Allergy Immunology
This work is licensed under a Creative Commons Attribution 4.0 International License.